Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

My uterus is bulky,endometrium is thick and am taking novelon. Is hysterectomy necessary ?

My age is 32years.Female.Weight 82kg.Hight 5.3 ft.My TSH report 5.01 uIU/ml . uterus is anteverted and bulky in size with homogeneous myometrial echotexture.Midline endometrium is thick and measures 13.5mm. Uterine cavity is empty. Cervix is clear.Uterus measures 92.1x36.2x50.6mm.Left ovary is prominent in size with multiple small follicles and a heterogeneous sol measures 20.6x18.2mm.Left ovary measures serum CA125 report is 13.23 U/ml.Is it required to operate my ovaries or uterus?There is no pain during menstruation or during intercourse.7yrs back my right ovary has already been operated/removed (had a Benign tumor).biopsy report was ok.currently i am advised to eat NOVELON.Is removal of ovaries and uterus needed?SHOULD I DO ANY THING ELSE? is being over weight a relevant factor?
Asked On : Mon, 25 Apr 2011
Answers:  1 Views:  430
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
As a homeopath i will say no for surgery.yes homeo medicine will solve your overall problem.and your overweight and your takin hormonal treatment(which is the only option)Novelon may cause a number of side effects depending on the particular individual and dose size.
Although many users of this medication have experienced no or minor side effects, the use of Novelon may lead to the following common side effects: weight changes, headaches, dizziness, nausea, breast tenderness and enlargement, stomach cramps, appetite changes, vomiting, and vaginal spotting. Though common, these side effects can become more serious if one or several intensify or persist. In such an event, seek immediate medical attention.
A hysterectomy is surgical removal of the uterus. Because the hormone levels are altered after a hysterectomy, side effects similar to menopause may occur.
insomnia,weight gain,fatigue those are some common side effects of surgery.
now its upto you to choose a safe path for better and healthy life.
good luck
Answered: Mon, 25 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor